Jump to content

Photo
Hyperpigmentation

Red Marks From Initial Break Out On Tretinoin



5 replies to this topic

#1 Sankofa1

Sankofa1

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 27 April 2013 - 01:17 PM

So its been about a week and a half on tretinoin and clindamycin and i got my initial breakout after the first few days. ive never had pustules in all my life and my skin just started purging out in places i never had acne. i have small white heads on my face but as of using the treatment ive gotten larger pimples that are leaving red marks all over my chin and cheeks; Ive never had this before, even acne like this. How long does it usually take for these kind of red marks caused by an initial breakout to go away while using clindamycin and tretinoin. If anyone knows i would greatly appreciate it...because my whole face seems like its filled with red marks from the bumps that are coming out of my skin...



#2 aanabill

aanabill

    Sad has made me value happy!

  • Site Watch
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 27 April 2013 - 01:26 PM

are u prescribed clindamycin phosphate gel for spot treatment?

 

accutane of what power?for how long?

 

are u seeing any side effects?dryness?itchy skin?flaky skin?



#3 Sankofa1

Sankofa1

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 27 April 2013 - 01:31 PM

clindamycin 1 percent and tretinoin .05 percent..i was having dry skin but i bought cerave moisturizer and its helping alot. i also started using the tretinoin now every other night to subside the redness and dry skin. i basically use a pea size of each all over my face and with the clindamycin and the initial breakout im spot treating them a little more with the clindamycin. i dont take accutane.



#4 aanabill

aanabill

    Sad has made me value happy!

  • Site Watch
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 27 April 2013 - 01:37 PM

clindamycin doesnt cause initial breakout.thats what i know.

i use it.

as spot treatment.

 

its anti-bacterial.



#5 Sankofa1

Sankofa1

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 27 April 2013 - 01:41 PM

well maybe it was the tretinoin...i know it wasnt just me having a breakout because like i i said ive never hadd breakouts like this before, and the dermatologist when i called said that it is normal to have a breakout for a few weeks on tretinoin...so my question is concerning the red marks and how long do they stay for. thanks



#6 aanabill

aanabill

    Sad has made me value happy!

  • Site Watch
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 28 April 2013 - 12:33 AM

they can considered as normal zits.

u can treat them as normal zits and expect them to heal and take time like normal zits.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users